# SDR 2004F00186

- Difficulty date: May 13, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE NR 8 LEADING EDGE SLAT LIGHT ON THE FORWARD PANEL STAYED ILLUMINATED WHEN THE SLATS WERE RETRACTED. AIRCRAFT RETURNED TO SEATTLE AND LANDED WITHOUT INCIDENT. REPAIRED RECESSED PIN IN CONNECTOR AT NR 8 LEADING EDGE SLAT. (M)
